# SDR P5CA9600424

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Punctured
- Location: Bs 1355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNTURE IN PRESSURE DECK, BENT STIFFENER AND GOUGED SPLICE PLATE LEFT BODY GEAR WHEEL WELL BS 1355 LBL 127.75, FOUND ON BLOWN TIRE INSPECTION.  REPAIRED PER MA A5340-02:01.
